# SDR AALA201711209022

- Difficulty date: November 18, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 31,991 hours, 11,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00011994
- Condition: Malfunctioned
- Location: Door Slide
- Part time: 31,030 hours, 10,781 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE HAD LOW PRESSURE INDICATION ON CIDS.  REMOVED AND REPLACED THE DECODER - ENCODER UNIT B IAW AMM 23-73-47.  OPS CHECKED GOOD.
